# SDR CALA2013102992498

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,813 hours, 27,757 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DUE TO REPORT OF UNCOMMANDED NOSE PITCH DOWN PERFORM THE FOLLOWING: AUTO FLIGHT FAULTS BITE FIM MM22-00-02-101, PAY PARTICULAR ATTENTION TO ANY FCC & STAB TRIM RELATED FAULTS.  BITE OF BOTH SAM MODULES IAW MM27-09-00-150 FIG.106 & TEST SAMS  IAW MM27-09-00 P210. PERFORM A DVI & GVI OF THE STAB BALL SCREW ASSEMBLY IAW MM 27-41-10 PGS.607-613. ELEVATOR OPERATIONAL CHECK IAW MM27-31-00-501. STAB TRIM OPERATIONAL CHECK IAW MM 27-41-00-501. BITE BOTH ADCS IAW MM34-12-00 FIG109 PG112. INSPECT PITOT PROBES IAW MM34-11-01-601.  CORRECT ALL DISCREPANCIES FOUND. ACP STEPS 2 TO 7 ALL OPERATIONS CHECKED & VISUAL INSP WERE GOOD.  STEP 1 WAS ACP IAW PTT SEQ 8132003.
